# SDR ASAA2015092113156

- Difficulty date: September 21, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 32,650 hours, 9,765 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4922
- Condition: Failed
- Location: Fuel Quantity
- Part time: 32,431 hours, 9,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FUEL TANK REFUELING PANEL QTY INDICATOR INOPERATIVE.  COCKPIT GAUGE INDICATES CORRECTLY.  ACFT GROUNDED. R & R NR 1 REFUEL QTY INDICATOR REF MM 28-41-61-400-801. OPS CK GOOD IAW THE SAME.
